| Model Number |
55750015535 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding spinal product that is used in s pinal procedure for t5/6 pyogenic spondylitis.It was reported that the tab could not be removed and an attempt was made to remove the screw blade from the tab, but it did not come off and appeared to be deformed.The blade that could not be removed from the tabs were left in place no further complications or symptoms were reported.